# SDR AALA201803199017

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 62,895 hours, 23,624 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4989
- Condition: Odor
- Location: Zone 400
- Part time: 56,558 hours, 21,617 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. BLOWER FAULT ON ARRIVAL HEAVY ELECTRICAL SMELL. REMOVED AND REPLACED BLOWER FAN 20HQ PER AMM 21-26-51. NO FAULTS NOTED AT THIS TIME.
